# SDR 05FDEA00122

- Difficulty date: January 18, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 29,786 hours, 20,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 550JB HAS 2 EACH ELONGATED HOLES.  COMLIED WITH EA 6-5710-85600 BY INSTALLING 2 EACH REPAIR BUSHINGS.
